# SDR REXA2017031100380

- Difficulty date: March 11, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N304PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15304
- Aircraft time: 7,608 hours, 5,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 0407075T62
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 BULKHEAD LOWER LEFT DOOR POST CORRODED AT LBL 11. REPAIRED THE POST IAW REO 670-53-11-745.
